# SDR HNAA2024092400857

- Difficulty date: September 10, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2128 ANGLE CRACKED AT TOP OF FR10, UNDER LH SIDE WINDOW.  RAR ANGLE IAW SRM 51-40-02
